Densités asymptotiques de sous-suites.

Georges GREKOS

Seminaire de Théorie des Nombres de Bordeaux (1976-1977)

  • Volume: 6, page 1-10

How to cite


GREKOS, Georges. "Densités asymptotiques de sous-suites.." Seminaire de Théorie des Nombres de Bordeaux 6 (1976-1977): 1-10. <>.

author = {GREKOS, Georges},
journal = {Seminaire de Théorie des Nombres de Bordeaux},
keywords = {asymptotic density; sequences of integers},
pages = {1-10},
title = {Densités asymptotiques de sous-suites.},
url = {},
volume = {6},
year = {1976-1977},

AU - GREKOS, Georges
TI - Densités asymptotiques de sous-suites.
JO - Seminaire de Théorie des Nombres de Bordeaux
PY - 1976-1977
VL - 6
SP - 1
EP - 10
KW - asymptotic density; sequences of integers
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.